Show simple item record

dc.contributor.authorAlbarakati, W. A. ( )
dc.contributor.authorLloyd, N. G. ( )
dc.contributor.authorPearson, Jane M. ( )
dc.date.accessioned2019-12-11T13:29:07Z
dc.date.available2019-12-11T13:29:07Z
dc.date.issued2000-12-22
dc.identifier.citationAlbarakati, W. A., Lloyd, N. G., & Pearson, J. M. (2000). Transformation to Lienard form. Electronic Journal of Differential Equations, 2000(76), pp. 1-11.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/9044
dc.description.abstractWe show that certain two-dimensional differential systems can be transformed to a system of Lienard type. This enables known criteria for the existence of a centre for Lienard systems to be exploited, so extending the range of techniques which are available for proving that conditions which are known to be necessary for a centre are also sufficient.en_US
dc.formatText
dc.format.extent11 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2000, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectOrdinary differential equationsen_US
dc.subjectPolynomial systemsen_US
dc.subjectLienard systemsen_US
dc.titleTransformation to Lienard Formen_US
dc.title.alternativeTransformation to Liénard Formen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record